# SDR DXTA200601687

- Difficulty date: October 26, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 5,893 hours, 3,667 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bungee
- Part number: 676014847
- Part serial: 002
- Condition: Worn
- Location: Aileron
- Part time: 5,893 hours, 3,667 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE AILERON TRIM IS CALIBRATED WITH THE NO TAKEOFF MESSAGE HOWEVER IN LEVEL FLIGHT, FUEL BALANCED RECEIVED AN AMBER L WING DOWN TRIM.  WHICH YOU TRIM TO EXTINGUISH MESSAGE.  THE ROLL TRIM INDICATOR IS BEYOND HALF TRAVEL.  REPLACED AILERON FEEL BUNGEE WITH NEW BUNGEE IAW THE 750 MM CHAPTER 27-11-05.  ADJUSTED AILERON ON AUTOPILOT SERVO CABLE FUSELAGE CABLE ATTACH POINT FOR INSPECTED CLEARANCE AT FS 230.0 + FS 250.0 FAIRLEADS.  ADJUSTED LEFT AND RIGHT AILERON DRAIN TO 1.5 DEGREES.  PERFORMED OPS CHECK ON SYSTEM A AND D HYDRAULICS, OPS CHECK NORMAL AND NO FORCE FIGHT NOTED IAW CHAPT 27-11-01 AND 27-10-05.
